EconPapers    
Economics at your fingertips  
 

The duality between the anti-exchange closure operators and the path independent choice operators on a finite set

Bernard Monjardet and Raderanirina Vololonirina
Additional contact information
Raderanirina Vololonirina: CERMSEM - CEntre de Recherche en Mathématiques, Statistique et Économie Mathématique - UP1 - Université Paris 1 Panthéon-Sorbonne - CNRS - Centre National de la Recherche Scientifique

Post-Print from HAL

Abstract: In this paper, we show that the correspondence discovered by Koshevoy ([18]) and Johnson and Dean ([15],[16]) between anti-exchange closure operators and path independent choice operators is a duality between two semilattices of such operators. Then we use this duality to obtain results concerning the "ordinal" representations of path independent choice functions from the theory of anti-exchange closure operators.

Keywords: semilattice; Anti-exchange closure operator; choice function; convex geometry; path independence; partial order; semilattice.; demi-treillis; fermeture; fonction de choix; géométrie convexe; indépendance du chemin; ordre (search for similar items in EconPapers)
Date: 2001
Note: View the original document on HAL open archive server: https://shs.hal.science/halshs-00214289
References: Add references at CitEc
Citations: View citations in EconPapers (7)

Published in Mathematical Social Sciences, 2001, 41 (2), pp.131-150

Downloads: (external link)
https://shs.hal.science/halshs-00214289/document (application/pdf)

Related works:
Journal Article: The duality between the anti-exchange closure operators and the path independent choice operators on a finite set (2001) Downloads
Working Paper: The duality between the anti-exchange closure operators and the path independent choice operators on a finite set (2001) Downloads
Working Paper: The Duality Between the Anti-Exchange Closure Operators and the Path Independent Choice Operators on a Finite Set (2000)
Working Paper: The Duality Between the Anti-Exchange Closure Operators and the Path Independent Choice Operators on a Finite Set (1999)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-00214289

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-04-02
Handle: RePEc:hal:journl:halshs-00214289